Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
halejosef

Regimen question?

Hello, so i have been on dans regimen for about 2 weeks now, a few days ago, after i put on the moisturizer my skin would get realllly flaky. im not sure if this is just a stage of the regimen or what. i try to put a lot of moisturizer on but it doesnt really spread out evenly. Am i doing something wrong? im just curious at why my skin is so dry and flaky.

Thanks, Josef

Share this post


Link to post
Share on other sites

It takes up to 3-4 weeks sometimes to get your skin accustomed to BP. While your skin is getting accustomed, sometimes it will get dry and flaky.

This sounds normal to me. Have you tried using jojoba oil?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×